# SDR AALA200802716

- Difficulty date: October 10, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,785 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Air Con
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT DFW TO PDX -  TAIL COMPARTMENT HIGH TEMPERATURE INDICATION IN FLIGHT.  CREW SHUT DOWN LEFT AIR CONDITIONING PACK AND LIGHT EXTINGUISHED.  LANDED LAX WITHOUT INCIDENT.  REPLACED BROKEN LEFT AIR CONDITIONING PACK DUCT CLAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
